MathSciNet Relay Station
MathSciNet bibliographic data
MR2944743 57N15 (54E45 55M10 57N35)
Krasinkiewicz, Józef; Spież, Stanisław Extension of the Borsuk theorem on non-embeddability of spheres. Proc. Amer. Math. Soc. 140 (2012), no. 11, 4035–4040.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement